MathSciNet Relay Station
MathSciNet bibliographic data
MR2796240 53C21 (35R01)
Bensouf, Aymen; Chtioui, Hichem Conformal metrics with prescribed $Q$-curvature on $S^n$. Calc. Var. Partial Differential Equations 41 (2011), no. 3-4, 455–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement